# SDR DL72S011701

- Difficulty date: October 19, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 62,759 hours, 42,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655612910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CHORD OF THE C2 DOOR CUTOUT LOWER SILL STRINGER BEAM WAS FOUND WITH SEVERAL AREAS OF CORROSION ON THE OUTER FLANGE.  THE CORROSION WAS REMOVED WITH SEVERAL LOCAL BLENDS AND TRIM OUTS IN THE FLANGE ALONG WITH SEVERAL OVERSIZED FASTENER HOLES.  THE CHORD WAS REPAIRED WITH TWO EXTERNAL STEEL REPAIR STRAPS INSTALLED PER ER/A 381893-14.
